We strongly suggest you give this to your child if he has had diarrhea from antibiotics in the … There can be two types of diaper rash with antibiotics: ere are two types of rashes that can occur during antibiotic use: * Allergic rash due to allergy to the antibiotic. This can appear in several forms: o Hives these are raised, red or white welts that can appear anywhere on the body. They will usually pop up for one to several hours, then fade away, only to pop up again somewhere else. The usually itch. Click on Hives for more information on diagnosis and treatment. o Pinpoint red or white bumps anywhere on the body. o Lacy type of red rash anywhere on the body that is not raised. * Rash associated with the illness rash can frequently appear during any number of viral illnesses. This rash usually appears as pinpoint red or white bumps or a lacy red, non-raised rash. Less commonly it can appear as hives. Any comments?